MathSciNet Relay Station
MathSciNet bibliographic data
MR1355298 11E04 (11E81)
Hoffmann, Detlev W. On quadratic forms of height two and a theorem of Wadsworth. Trans. Amer. Math. Soc. 348 (1996), no. 8, 3267–3281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement